# SDR B3OR20080079

- Difficulty date: March 18, 2008
- Submitted: March 19, 2008
- Operation: General aviation
- Aircraft: N26621
- Make and model: Cessna 550
- Aircraft serial: 5500593
- Aircraft time: 9,314 hours, 6,094 cycles
- Engine: Pwa JT15D4
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 991206313
- Part serial: 507
- Condition: Out Of Position
- Location: Mlg
- Part time: 1,338 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCREW REPORTED LANDING GEAR WARNING HORN SOUNDED AND GEAR-IN-TRANSIT INDICATOR ILLUMINATED AS AIRCRAFT WAS BEING TOWED OVER A BUMP (HANGAR THRESHOLD).  SCHEDULED FLIGHT WAS CANCELLED.  MAINTENANCE CREW WAS ABLE TO DUPLICATE EVENT BY SLIGHT ACCELERATION OF TOW VEHICLE AND OBSERVED NOSE GEAR DOWN AND LOCKED INDICATOR ALSO EXTINGUISHED IN CONJUNCTION WITH THE OTHER REPORTED INDICATIONS.  THE ACTUATOR DEFLECTION TEST IN THE AIRFRAME MM WAS ACCOMPLISHED TO DETERMINE THE SERVICEABILITY OF THE ACTUATOR'S INTERNAL DOWNLOCK MECHANISM WITH SATISFACTORY RESULTS.  DOWNLOCK INDICATOR SWITCH ADJUSTMENT COULD NOT BE VERIFIED DUE TO AN ABSENCE OF REQUIRED TESTING EQUIPMENT.  THE RECENTLY OVERHAULED ACTUATOR WAS REMOVED FOR RETURN TO OVERHAUL FACILITY FOR WARRANTY REPAIR/EXCHANGE.
